# SDR DALA1521930651

- Difficulty date: November 17, 2011
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 75,447 hours, 32,980 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 790
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE, BS 790 RT OF BL, DRILLED HOLE, INSTALLED BLIND FASTENER.
